# SDR C2XA05IA138

- Difficulty date: November 29, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 8,127 hours, 6,468 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Part number: 2225ON030301
- Part serial: 00402
- Condition: Defective
- Location: Cockpit
- Part time: 11,383 hours, 8,509 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

IAH - FLIGHT 2102, DURING DESCENT, THE CREW REPORTED THAT A RAPID AND COMPLETE DECOMPRESSION WITH PASSENGER OXYGEN MASK DEPLOYMENT AT 17000 FEET.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED THE PNEUMATIC AND ELECTROPNUEMATIC OUTFLOW VALVES, AND DIGITAL CONTROLLER.  THE AIRCRAFT PRESSURIZATION SYSTEM WAS OPERATIONALLY CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS SATISFACTORILY TEST FLOWN, AND WAS THEN APPROVED FOR RETURN TO SERVICE.  THE REMOVED DIGITAL CONTROLLER WAS TESTED, FOUND TO BE DEFECTIVE, AND REMOVED FROM SERVICE.
